MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-172-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved cartridge was not received for evaluation.A device history record (dhr) review was conducted for the reported lot number and confirmed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections." all treatments must be administered under a physician's prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.
 
Event or Problem Description
A report was received on (b)(6) 2025 from the home therapy nurse (htn) of a 51 year old male patient with a medical history including end stage renal disease, who stated blood was observed leaking from the cartridge during a home hemodialysis treatment on (b)(6) 2025.Additional information was received on (b)(6) 2025 from the htn who stated the patient did not experience any symptoms and no medical intervention was required.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key21222989
Report Number3003464075-2025-00032
Device Sequence Number3517594
Product Code KDI
UDI-Device IdentifierM535CAR172C0
UDI-Public+M535CAR172C0/$$042640977082D
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2026
Device Model NumberCAR-172-C
Device Catalogue NumberCAR-172-C
Device Lot Number40977082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight113 KG